Ask a Psychiatrist and Get Answers to Mental Health Questions ASAP
Seeking expert counseling is a sign of strength. A personal relationship with a caring professional is proven clinically effective.
I assume that this doctor is not a psychiatrist who has made all of these radical changes without regard for serious withdrawal symptoms.
so what do you think my side effects will be for taking both
No sir he is not
These two meds should not be taken together. They could cause serotonin syndrome.
How long ago did you start your new regimen of meds?
the viibryd has helped with my anxiety but has increased my panic attack ten fold
five days ago
Panic attack is a form of anxiety.
Your reactions may be a result of stopping the Lexapro cold turkey.
and he told me it be ok to just stop taking my lexapro cold turkey just wait one day and start the Viibryd
I urge you to see a proper psychiatrist on Monday.
i surely hopes so cause the koldopin med he has me only isnt really helping
whats ur thought on the xanax extended realease
It and Xanax are both for panic but the Xanax is faster acting and more effective and the Klonopin stays in your system longer.
i plan on it cause this doctor has me all missed
You may want to return to your Xanax if you still have it.
Lexapro withdrawal can be rough as well.
It may be causing your panic attacks.
It could cause a sensation of electric shocks or brain zaps.
my problem is i have very high metabolism and my body burns the xanax and any drug from that matter off i a matter on an hour
what the lexapro withdrawal
That is not true. These drugs each have their own half-life, and they are not dependent on your metabolism.
the new doctor im seeing is wanting to do blood work up on me
then why do my anxiety come right back after an hour of taking one
panic attacks also
Your body is also suffering from withdrawal from the Xanax. That was a big mistake on the part of your new doctro.
should i stop seeing this new doctor and see proper psychiatrist
ABSOLUTELY. Right away.
i still have my xanax but his already sent a letter to my offshore com[any saying he has swapped my meds so now if i take a drug test and the xanax shows up i would lose my job
Lexapro (escitalopram) withdrawal symptoms include (from one source): Escitalopram discontinuation, particularly abruptly, may cause certain withdrawal symptoms such as "electric shock" sensations (also known as "brain shivers" or "brain zaps"), dizziness, acute depressions and irritability, bladder control issues, as well as heightened senses of akathisia.
It may show up the same on the test (benzodiazepines).
yes that about sums up all the systems im having right now
but can you be sure they would show the same
i have prescriptions for both
xanax and koldopin
It depends on the tests used. Most are just for benzodiazepines (Xanax, Klonopin, Ativan, Valium)
Here are Xanax withdrawal symptoms. It should NEVER be discontinued cold turkey. NEVER.
i only stopped the xanax tuesday an i have to leave to go back to work tuesday night more than likely it would show up any way
abdominal pains, aching, agoraphobia, anxiety, blurred vision, body vibrations, changes in perception, diarrhea, distended abdomen, feeling of unreality, flu-like symptoms, flatulence, food cravings, hair loss, heart palpitations, heavy limbs, increased allergies, increased sense of smell, insomnia, lethargy, loss of balance, metallic taste, muscle spasms, nightmares, panic attacks, paranoia, persistent & unpleasant memories, severe headaches, shaking, short term memory loss, sore mouth and tongue, sound & light sensitivity, speech difficulties, sweating, suicidal thoughts, tinnitus, unusually sensitive, fear
i guess so any way
I would not return to this doctor or seek his advice.
everything u just put down i have been going thru since last wednesday
I would personally call this malpractice, but he has a license to dispense prescriptions. He just does not know what the effects are.
I spent a full day in bed crying aching tremors
i couldnt function
Weaning from benzos takes months. You went from a high dose to a low dose while also dropping Lexapro cold turkey.
i was told by my old doctor i should contact an lawyer
Go to see a psychiatrist on Monday who can hopefully fix this.
Fix yourself first and then worry about the lawyer, which is a good idea if you can find one who will take the case on shares.
my old doctor said he could have killed me
That is what I am thinking and is why you should go to a psychiatrist or if you cannot get in, then back to your old doctor.
ok im going to try my best to get in to see a psychiatrist monday
my old doctor said he did want nothing to do with this
should i be ok after taking that lexapro an viibryd only hours apart
my teeth has started to chatter real bad
You should be OK this one time. Drink lots of water.
ok thank you for all your im going to start taking my xanax again maybe that will help
Are you shivering?
Do you have a temperature?
i just have tremors and my teeth are chattering bad
If you get a high temperature then you might need some help.
This is all induced by the withdrawals and the combinations. A lot of things at once.
ok will the xanax help with some of this
Acccording to the Wickipedia article on serotonin syndrome it should.
Here is the article link followed by the link stating that you should not take the two meds together:
ok thank you so much be have been a big help
The second article says:
your getting a+ rating from
and don't be alarmed, because you have only done this once:
Applies to: Lexapro (escitalopram), Viibryd (vilazodone)
Consumer information for this interaction is not currently available.
MONITOR CLOSELY: Concomitant use of agents with serotonergic activity such as serotonin reuptake inhibitors, monoamine oxidase inhibitors, tricyclic antidepressants, 5-HT1 receptor agonists, ergot alkaloids, lithium, St. John's wort, phenylpiperidine opioids, dextromethorphan, and tryptophan may potentiate the risk of serotonin syndrome, which is a rare but serious and potentially fatal condition thought to result from hyperstimulation of brainstem 5-HT1A and 2A receptors. Symptoms of the serotonin syndrome may include mental status changes such as irritability, altered consciousness, confusion, hallucination, and coma; autonomic dysfunction such as tachycardia, hyperthermia, diaphoresis, shivering, blood pressure lability, and mydriasis; neuromuscular abnormalities such as hyperreflexia, myoclonus, tremor, rigidity, and ataxia; and gastrointestinal symptoms such as abdominal cramping, nausea, vomiting, and diarrhea.
Monitor yourself. You should begin to feel better.
I wish you well. Thank you for your kind words. I shall keep you in my prayers, brother.
Elliott, MAE, LPCC, NCC, CCMHC